# SDR AALA202208090748

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 56,314 hours, 35,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516621
- Part serial: A8913
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 45,854 hours, 29,564 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: : FORWARD GALLEY DOOR (R1)  WILL NOT ARM, ARM HANDLE RESULTS IN ECAM " SLIDE " INDICATION WHILE HELD IN. UPON RELEASE ARM HANDLE PUSHES ITSELF OUT AND "SLIDE" INDICATION EXTINGUISHES. ARM HANDLE FEELS LIKE IT BINDS WHEN IT IS PUSHED. MAINTENANCE REMOVED SLIDE AND FOUND THE ARMING SYSTEM FUNCTIONED PROPERLY AND DETERMINED THE SLIDE WAS THE CAUSE OF THE BINDING. MAINTENANCE REPLACED R1 DOOR SLIDE PER TASK CARD 26L00025010 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
